Mirtazapine (GAD) Reviews/Side Effects?

N

Nelly24

Member
Joined
Feb 6, 2019
Messages
23
Location
Hemel Hempstead
#1
I have had mirtazapine for 2 weeks and too scared to take them yet my anxiety is getting to a 10! I know everyone is different, however I'd like advice on its overall effects. I can deal with the sleepiness, but worried if it has given anyone all day dizziness, nausea or headaches?
I have GAD, tension headaches and bad ibs, so hoping this can help all?
Advice would be great, I really do want to try take my meds tonight!
 
A

Alin05

Well-known member
Joined
Feb 2, 2019
Messages
53
Location
Romania
#2
Always take mirtazapine about one hour before you plan to go to sleep. Never start the treatment with mirtazapine if you have anything planned for the next day, like going to work or any other activity that requires you to get outside. Make sure that you can go to bed at any time during the next day because you gonna feel very sleepy. Don't be scared of the initial very strong sedativ effect that mirtazapine will give you. It will go away after 2 or 3 days. It doesn't have any sexual side effects, it can even increase your libido. Make sure you always have tic-tac next to your bed because mirtazapine will give you a bad taste hours after you took your pill. I never had dizziness, nausea or headaches after 10 months of treatment. You have to be careful with food, because it increases your appetite. I love mirtazapine because there is nothing better for sleep. But I have my doubts about it's efficiency when it comes to depression and anxiety.
 
Thread starter Similar threads Forum Replies Date
Heidrun Anxiety Forum 6
G Anxiety Forum 11
D Anxiety Forum 4
N Anxiety Forum 25
October Anxiety Forum 1

Similar threads